# SDR ASAA2023092345254

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,556 hours, 1,901 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT ON 2 START ATTEMPTS. GROUNDED - YES. INTEROGATED SYSTEM FOUND MX MESSAGES 49.4142 & WHEN START ATTEMPTED NEW MX MSG 49.41254. Y 30507ACCOMPLISHED IFIM TASK 49-40-00-810-805 BOTH MX MESSAGES NOT ACTIVE AND APU STARTED SUCCESSFULLY. REF LP 60911282 FOR ADMINISTRATIVE DEFERRAL.
